Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

After taking a tea my skin get itchy and red patch.

help me doctor! after taking a tea my skin get itchy and red patch after taking a tea my skin get itchy and red patch...I went to see a doctor too...when i stop taking medicine the skin still goes back the same... it already 2month plus!
Asked On : Sun, 20 Feb 2011
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear regina
first of all avoid tea which appears to you as an allergen. From herbal medicines you should have haridra khand sat giloya and tab. allerin 1 tds
Answered: Sun, 20 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
It seems you are getting urticarial rashes after taking tea...that means you shouls avoid taking tea or any product included in that particular tea.Take an allergic medicine like cetrizine daily and see a dermatologist or allergic specialist .You can go for allergic testing and serum Ig E level aswell.
take care,
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor